On the Problem of Sequential Traversal of a Set of Smooth Manifolds by a Nonlinear Controlled Object
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1451-1461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a1,
author = {Yu. I. Berdyshev},
title = {On the {Problem} of {Sequential} {Traversal} of a {Set} of {Smooth} {Manifolds} by a {Nonlinear} {Controlled} {Object}},
journal = {Differencialʹnye uravneni\^a},
pages = {1451--1461},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a1/}
}
TY - JOUR AU - Yu. I. Berdyshev TI - On the Problem of Sequential Traversal of a Set of Smooth Manifolds by a Nonlinear Controlled Object JO - Differencialʹnye uravneniâ PY - 2002 SP - 1451 EP - 1461 VL - 38 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_11_a1/ LA - ru ID - DE_2002_38_11_a1 ER -
Yu. I. Berdyshev. On the Problem of Sequential Traversal of a Set of Smooth Manifolds by a Nonlinear Controlled Object. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1451-1461. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a1/